Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A simple proof of the Künneth theorem


Author: Alex Heller
Journal: Proc. Amer. Math. Soc. 11 (1960), 676-678
MSC: Primary 18.20
DOI: https://doi.org/10.1090/S0002-9939-1960-0144936-2
MathSciNet review: 0144936
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton, Princeton University Press, 1956. MR 0077480 (17:1040e)
  • [2] S. Eilenberg and S. MacLane, On the groups $ H(\Pi ,n)$. II, Ann. of Math. vol. 60 (1954) pp. 49-139. MR 0065163 (16:392a)
  • [3] A. Heller, Homological algebra in abelian categories, Ann. of Math. vol. 68 (1958) pp. 484-525. MR 0100622 (20:7051)
  • [4] -, On the Künneth theorem, to appear.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0144936-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society